U.S. doctors online nowAsk doctors free
United Kingdom
A 25-year-old male asked:

Being threated for genital warts (anus) with aldara (imiquimod). i have muscle pains, and flu like symptoms, but no fever. is this side effects? dangerous?deadly?

2 doctor answers2 doctors weighed in
Dr. William Nall
Sports Medicine 15 years experience
Could be: I would contact your doctor who prescribed the Aldara (imiquimod) and let him/her know about it.
Dr. Addagada Rao
General Surgery 56 years experience
Unlikely ( NO ): Imiquimod ( Aldara (imiquimod) ) is a immune response modifier , could be used for genital warts, ( other uses for actinic keratosis , superficial basal cell cancers ) possible may be you are reacting to the medication , speak to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.